# SDR DXTA2009110203840

- Difficulty date: October 31, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N830QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600784
- Aircraft time: 624 hours, 538 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Damaged
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ON LANDING, STRUCK METAL OBJECT ON RUNWAY. NOSE TIRE FLAT AND DAMAGE TO NOSE WHEEL.  EXTENSIVE REPAIRS TO NLG BOX AND RE-SKINNING OF BELLY PERFORMED.
